# SDR 9JLA2015060203922

- Difficulty date: June 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,906 hours, 3,250 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE STAND-BY ALT WAS NOT VIBRATING.  TOTAL TIME ON STAND-BY ALTIMETER 53.8 HRS.  PN 16650-114, SN 17353.  THE DEFECTIVE UNIT WAS REMOVED & AN OVERHAULED UNIT INSTALLED.
